MAUDE Adverse Event Report: Medtronic Navigation, Inc AQUAMANTYS 9.5 XL BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

Medtronic Navigation, Inc AQUAMANTYS 9.5 XL BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 23-313-1
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a handpiece.It was reported that the saline connection tube of the handpiece was torn while setting up the device before use.There was no patient involvement.
 
Additional Manufacturer Narrative
(h3) : no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AQUAMANTYS 9.5 XL BIPOLAR SEALER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
Medtronic Navigation, Inc
200 medtronic drive
lafayette 80026
Manufacturer (Section G)
Medtronic Navigation, Inc
200 medtronic drive
lafayette 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50208546
Report Number1723170-2026-01137
Device Sequence Number10274651
Product Code GEI
UDI-Device Identifier00763000280932
UDI-Public(01)00763000280932(17)300305(10)PHC0625B(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-313-1
Device Catalogue Number23-313-1
Device Lot NumberPHC0625B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/11/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown